The Population Problem in India
Bibliographic Data
| ID | 9703529 |
|---|---|
| Authors | J M Douie, P K Wattall, J C Jack |
| Year | 1917 |
| Volume | 27 |
| Issue | 105 |
| Pages | 88 |
| Publication date | 1917-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2222403 |
| OpenAlex | W2333947866 |
| Language | EN |
| Citations received | 1 |
Economics · Population · Sociology · Agricultural risk and resilience · Demography · Income, Poverty, and Inequality · Social and Economic Development in India
| Citations per year | 0.1 |
|---|---|
| Citation span | 2016 - 2016 (1) |
| Highly cited | No |